# SDR 05FDEA01311

- Difficulty date: May 16, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 10,049 hours, 5,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FUSELAGE RT SIDE FR 57.1STR 43 APPROX HAS GOUGES REF N00066.  BLENDED AREA IAW SRM 51-73-10, AREAS OUT OF LIMITS PER SRM 53-10-00.  REMOVED DAMAGED  SKIN SECTIONS AND REPAIRED PER A300-600 SRM 53-10-12.
